# SDR 9JLA2009

- Difficulty date: July 28, 2011
- Submitted: August 4, 2011
- Operation: Air carrier
- Aircraft: N32WK
- Make and model: Pilats PC1247
- Aircraft serial: 1046
- Aircraft time: 798 hours, 459 cycles
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Controller
- Part number: 9682913227
- Part serial: U062
- Condition: Defective
- Location: De-Ice Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THAT THE PROP DE-ICE SYSTEM INOP DURING CRUISE FLIGHT.  TROUBLESHOOTING FOUND THE PROP DE-ICE CONTROLLER ASSY P/N 4E3163-2 S/N U062 TO BE DEFECTIVE.  THIS HAS BEEN THE SECOND CONTROLLER TO GO BAD IN SEVEN MONTHS.
